Informa
Key Sessions

Chair's Opening Remarks

Chang Sau Sheong

Intelligent Distribution - Capturing and Creating Value through a Smart Grid Network

SP Digital

Real Time Intelligence in Mission Critical Environments - Ensuring Smarter, Safer and Faster Decision-Making in Time Sensitive Scenarios

Session Reserved for Darktrace

Abhishek Singh

Smart Automation - Enabling the Factory of The Future and Just-in-Time Manufacturing for Industrial Businesses Across Asia

Royal Golden Eagle International (RGE)

Chris Leck

Gearing Up for Autonomous Mobility - Singapore’s Approach

Land Transport Authority of Singapore

Natalia Khudoklinova

Securing the IoT: A bottom-up approach

Kaspersky Lab

Chen-Yu Lee

Panel Discussion -- Collaboration through Public Private Partnerships Across Asia to Deliver Intelligent, Resilient Cities and Nations

Taipei Smart City Project Management Office(TPMO)

Rapid Digitalization of The Financial Services Industry in Singapore - How Singapore Has Become A Pioneer in Intelligent Banking

9月12日
Show Filter
09:00 - 09:10 10 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Chair's Opening Remarks
09:00 - 11:30 150 mins
LeadersIn TechXLR8 - Invite Only Leaders Roundtables - Change Management for an AI First, IoT Enabled Future
Session Spacer
09:10 - 09:30 20 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
Intelligent Distribution - Capturing and Creating Value through a Smart Grid Network
  • Chang Sau Sheong - CEO, SP Digital
  • Identifying and implementing software that will allow you to visualise and monitor where your products are across the business.
  • Identifying and plugging blind spots in your supply chain through savvy organisational change frugal tech implementation.
  • How can you monetise new assets and new data coming into the business?
  • Leveraging new data coming into the business through IoT and sensor technologies to outmanoeuvre your competitors
  • Leveraging even the most basic of IoT data from PoS, scanners, cameras (etc) and utilising this to improve operational efficiency, and open up new revenue streams for the business
09:30 - 09:50 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Real Time Intelligence in Mission Critical Environments - Ensuring Smarter, Safer and Faster Decision-Making in Time Sensitive Scenarios
09:50 - 10:10 20 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
Session Reserved for Darktrace
10:10 - 10:40 30 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
Panel Discussion: Getting Your Digital Solutions Offering Right
  • Assessing product, marketing and customer requirements and where connected experiences have a business case, and aren’t just vanity projects
  • How to increase the pace of IoT development and the adoption of IoT across the business - a view from both sides of the fence
  • Developing and positioning a new IoT proposition to maximise value across the internal - and external - value chain.
  • Is having an R&D team with the drive and desire of a start-up required to get your market facing offering, right?
10:40 - 11:20 40 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Morning Coffee, Networking and Exhibition Visit
11:20 - 11:40 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Smart Automation - Enabling the Factory of The Future and Just-in-Time Manufacturing for Industrial Businesses Across Asia
  • Abhishek Singh - Chief Digital Officer, Royal Golden Eagle International (RGE)
11:30 - 13:00 90 mins
Info
LeadersIn TechXLR8 - Invite Only Leaders Roundtables - Change Management for an AI First, IoT Enabled Future
LeadersIn Roundtables - Strategic Change Management for an AI-First, IoT-Enabled Future

Council Room Invite Only Sessions for Senior Leaders (CIO, SVP, VP)

New for this year, enterprise leaders from our AI Summit and IoT World audience will be coming together to join a closed-doors, council room session dedicated to overcoming and understanding the core organisational strategies that are required to make effective tech-driven change in their organisation.

One of the biggest challenges any leader will face is giving his teams the tools, techniques, and talent required to drive the successful implementation of technology across the business.

This session will allow for off-the-record conversations with industry peers, cross-fertilisation of knowledge between different industries, and TBC short presentations from true innovators to drive forward the conversation at each roundtable.

These sessions will feature:

  • 6 roundtables.
  • A maximum of 8 participants on each roundtable with one facilitator for every 2 tables.
  • 3 x speaking sessions - there will be three, bespoke, 15-minute sessions from tech and/or strategic thought leaders that will drive each roundtable discussion.
  • 3 themes.
  • VIP service.

Final talking points TBC but will cover pressing change management challenges such as:

  • How to encourage a more innovative, risk-taking culture.
  • Strategies for encouraging employees to be proactive in their roles and identifying areas for automation, and then managing the transition.
  • Tactical rewarding of cross functional collaboration. 
  • 3 themes.
  • VIP service.

Final talking points TBC but will cover pressing change management challenges such as:

  • How to encourage a more innovative, risk-taking culture.
  • Strategies for encouraging employees to be proactive in their roles and identifying areas for automation, and then managing the transition.
  • Tactical rewarding of cross functional collaboration. 
  • What roles are at risk from AI? What tactics can you use to identify, and then establish a platform for reskilling, and redeploying your workers?
  • Methods for engaging different parts of the business in different ways, around the same AI or IoT programme.



11:40 - 12:00 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Gearing Up for Autonomous Mobility - Singapore’s Approach
  • Chris Leck - Deputy Group Director, Land Transport Authority of Singapore
12:00 - 12:20 20 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
Securing the IoT: A bottom-up approach
  • Natalia Khudoklinova - Business Analyst - Future Technologies, Kaspersky Lab
  • IoT as a whole complex of interconnected elements
  • Are attacks on the IoT now a reality?
  • How to effectively protect the IoT and why it needs to be done
12:20 - 12:50 30 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Panel Discussion -- Collaboration through Public Private Partnerships Across Asia to Deliver Intelligent, Resilient Cities and Nations
  • Chen-Yu Lee - Director, Taipei Smart City Project Management Office(TPMO)
  • Speaker TBC - Senior Representative, Smart Nation and Digital Government Office
12:50 - 13:10 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Rapid Digitalization of The Financial Services Industry in Singapore - How Singapore Has Become A Pioneer in Intelligent Banking
13:10 - 13:50 40 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Lunch
13:50 - 14:00 10 mins
AI Summit Singapore Mainstage - Initiate. Innovate.
Chair's Mainstage Opening Remarks
14:00 - 14:20 20 mins
AI Summit Singapore Mainstage - Initiate. Innovate.
AirAsia Transformation Session - Title TBC
  • Azli Mohamed - Group Deputy Chief Transformation Officer, AirAsia
14:20 - 14:40 20 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Machine Learning Adoption Strategies- Assessing Merits and Pitfalls of Different Adoption Strategies, Within Different Business Contexts
  • Sandeep Bhalekar - Vice President, Bank of America Merrill Lynch
  • Understand the technical expertise required to build, manage, or simply utilise different machine learning tools within the business, and fitting this into your existing technology adoption strategies.
  • Analysing long-term scalability potential of “out of the box” machine learning applications from vendors, and squaring this up with amount of time, resource, and financial investment required to bring these applications into the business.
  • Mapping the variety of use cases and lines of business that can benefit from machine learning applications.
  • How to ensure that your early-AI decisions and investments don’t limit your flexibility in the future.
  • Open-source machine learning tools - when should you be exploring building your own tools in-house? What signifies to business leaders that there is a genuine, compelling need for these types of tools?
14:40 - 15:00 20 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Implementing a Sensible and Mature Data Governance and Ethical AI Framework
  • Jason Widjaja - Associate Director, Global Data Science (Artificial Intelligence), MSD
  • Following an ethically, commercially astute, and mature data framework
  • Ensuring a human-centric user experience with your AI.
  • Understanding, overcoming, and avoiding bias in machine learning models
  • Embedding ethics and explainability into the business culture simultaneously with AI and ML implementation.
  • Squaring up your data privacy model with data retention policy
15:00 - 15:40 40 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Panel Discussion: Creative Transformation - What Does The Future Hold for The Collaboration between Human Creative and Machine Intelligence?
  • Wan Ting Poh - Director, Data Science, Allianz
  • Jason Widjaja - Associate Director, Global Data Science (Artificial Intelligence), MSD
  • How can you connect the capabilities of targeting, personalisation an automation with human emotion in marketing activity?
  • Do you need Creatives that understand the technology and have a deep understanding, or do you need creatives who are removed from the process and can use the insights generated to express themselves?
  • As interactions with AI improves, models become better at learning preferences, what skills and expertise do traditional creatives need to, not just survive, but thrive? 
  • Is it possible that the insights being generated through marketing automation are the prelude to a golden era for creatives? One where a complete understanding of customer behaviours provides the canvas for their creativity?
15:40 - 16:10 30 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Coffee and Networking Break

After coffee, The AI Summit Singapore audience come together for closing, shared keynotes at the AI Summit Mainstage

16:10 - 16:30 20 mins
Info
AI Summit Singapore - Closing Keynotes - Mainstage
Moving Towards a Holistic Model for AI-Assisted Medical Care
  • Ian Mathews - Assistant Group Chief Technology Officer, National University Health System
  • Safeguarding data and ensuring near zero-latency for life-saving patient diagnostics.
  • How can public health work with insurers and the rest of the public sector to deliver enhanced patient treatment and consultation?
  • Building machine learning capabilities within - and across - the various sub-discipline of medicine to ensure fair and world-leading treatment for all.
  • Where - within medicine - can AI and ML not boost efficiency and capability? Where are the red lines that will - and should always - be for humans and human alone?
16:30 - 17:10 40 mins
Info
AI Summit Singapore - Closing Keynotes - Mainstage
Panel Discussion: Balancing Privacy and Personalisation - Ethical AI and The Future of Connected Digital Experiences
  • Rajesh Narasimhan - Board Member - TVS Motor Company and CEO, TVS Motor (Singapore)
  • Ravinder Pal Singh - Chief Information and Innovation Officer, Air Vistara
  • How do you keep customer / citizen information safe?
  • How do you manage such an intimate understanding of the customer / citizen?
  • How can you build a product that instils trust in your customer?
  • How can you balance the pursuit of profits with ethical obligations to your customer / citizen? Will technology make this harder to achieve?
  • Integrating predictive analytics and sentiment analysis technology to mine trends and real time insights out of multi-channel user engagement, freeing up human agents’ time and resource, and enabling them to deliver the real-time, seamless digital experiences
Showing of Streams
Showing of Streams
Showing of Streams

* 不測の事態により、事前の予告なしにプログラムが変更される場合があります。